Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 6:28 PM CDT for Maverick County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 6:28 PM CDT (23:28 UTC)
- Expired
- May 11, 2015, 7:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Maverick County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:28 PM CDT | HAIL 1 | Quemado, TX | |
| May 11, 7:00 PM CDT | TSTM WND GST 60 | Laughlin Afb Aux Field, TX | ESTIMATED 55 TO 60 MPH GUSTS |
| May 11, 7:00 PM CDT | HAIL 1.75 | Laughlin Afb Aux Field, TX | |
| May 11, 7:00 PM CDT | HAIL 2.5 | Laughlin Afb Aux Field, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS54 KEWX 112328
SVREWX
TXC323-120030-
/O.NEW.KEWX.SV.W.0108.150511T2328Z-150512T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORMANDY...
OR NEAR QUEMADO...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
QUEMADO...RADAR BASE...DARLING...NORMANDY...PALOMA...LAUGHLIN AFB
AUX FIELD AND ELM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
2890 10060 2891 10064 2901 10064 2902 10038
2893 10037 2885 10042 2878 10050
TIME...MOT...LOC 2328Z 258DEG 8KT 2891 10058
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE2 follow-up statements
563
WWUS54 KEWX 112336
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT MON MAY 11 2015
TXC323-120030-
/O.CON.KEWX.SV.W.0108.000000T0000Z-150512T0030Z/
MAVERICK TX-
636 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...
AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORMANDY...OR
NEAR QUEMADO...MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
QUEMADO...RADAR BASE...DARLING...NORMANDY...PALOMA...LAUGHLIN AFB AUX
FIELD AND ELM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
2890 10060 2891 10064 2901 10064 2902 10038
2893 10037 2885 10042 2878 10050
TIME...MOT...LOC 2336Z 258DEG 8KT 2891 10056
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE586
WWUS54 KEWX 120004
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT MON MAY 11 2015
TXC323-120030-
/O.CON.KEWX.SV.W.0108.000000T0000Z-150512T0030Z/
MAVERICK TX-
704 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...
AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RADAR BASE...
OR 9 MILES SOUTHEAST OF QUEMADO...MOVING SOUTHEAST AT 10 MPH.
GOLFBALL-SIZE HAIL AND WINDS TO 60 MPH WERE REPORTED AT THE LAUGHLIN
AFB AUXILIARY AIRFIELD AT 700 PM.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RADAR BASE...NORMANDY...PALOMA...LAUGHLIN AFB AUX FIELD AND ELM
CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
2890 10060 2892 10064 2893 10037 2885 10042
2878 10050
TIME...MOT...LOC 0002Z 295DEG 11KT 2887 10052
HAIL...1.75IN
WIND...60MPH
$$
ZEITLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:37 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 11, 3:37 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 PM CDT MON MAY 11 2015 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... LATE AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE SATELLITE AND RADAR DATA SHOW A STRONG OUTLFOW BOUNDARY FROM NEAR BRACKETTVILLE TO FLORESVILLE TO YOAKUM. FARTHER NORTH...A COLD FRONT WAS LOCATED FROM JUNCTION TO NEAR TEMPLE. THE OUTFLOW BOUNDARY WILL PROVIDE A LOW- LEVEL FOCUSING MECHANISM FOR CONVECTION THIS AFTERNOON AND THIS SHOULD KEEP THE MOST ACTIVE WEATHER GENERALLY ALONG AND SOUTH OF U.S. HIGHWAY 90 FOR THIS AFTERNOON AND EARLY EVENING. GIVEN STRONG SURFACE HEATING AND INCREASED LOW-LEVEL INSTABILITY...CAN/T COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM ACROSS THE RIO GRANDE PLAINS THROUGH EARLY EVENING. THE MAIN CONCERN WOULD BE GUSTY WINDS AND HAIL. FOR THE LATE EVENING AND OVERNIGHT HOURS...THE ABOVE MENTIONED COLD FRONT WILL SLOWLY DROP SOUTHWARD INTO OUR REGION. WE EXPECT CONVECTION TO BECOME MORE WIDESPREAD ALONG AND SOUTH OF THE FRONT AS MID-LEVEL SHORTWAVE TROUGHS MOVE IN FROM THE SOUTHWEST. WE/LL CONTINUE TO SEE AN INCREASE IN LOW- LEVEL MOISTURE AS THE LOW- LEVEL JET SERVES TO ADVECT A POCKET OF MOISTURE (OBSERVED VIA SATELLITE DERIVED TPW OVER THE NORTHWESTERN GULF) INTO SOUTH TEXAS. DURING THE PEAK HEATING HOURS ON TUESDAY...THE COLD FRONT WILL STALL ALONG A DEL RIO TO SAN ANTONIO TO TAYLOR LINE. THIS BOUNDARY WILL ALSO SERVE AS A FOCUS FOR CONVECTION ON TUESDAY. GIVEN ABUNDANT MOISTURE...THE COLD FRONT AND AN ACTIVE SOUTHWEST FLOW ALOFT...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS NEAR 6 INCHES ARE POSSIBLE. FOR LATE TUESDAY NIGHT...MODELS SUGGEST ANOTHER STRONG MID-LEVEL SHORTWAVE TROUGH MOVES IN AND MAY RESULT IN ANOTHER ROUND OF HEAVY RAINFALL BEGINNING TUESDAY NIGHT. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEDNESDAY AS THE ABOVE MENTIONED COLD FRONT RETREATS NORTHWARD AS A WARM FRONT. RAIN CHANCES CONTINUE THROUGH MID-WEEK...BUT SHOULD SLOWLY TAPER GIVEN A SLIGHTLY LESS ACTIVE SOUTHWEST FLOW ALOFT. WE STILL EXPECT PLENTY OF MOISTURE TO REMAIN OVER THE REGION...SO LOCALLY HEAVY RAINFALL IS A CONCERN. BY LATE IN THE WORK WEEK...ANOTHER UPPER LEVEL LOW WILL DEVELOP OVER SOUTHERN CALIFORNIA. THIS WILL PLACE OUR REGION IN AN INCREASINGLY ACTIVE SOUTHWEST FLOW ALOFT THROUGH THE UPCOMING WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 72 65 78 67 / 90 80 70 80 60 AUSTIN BERGSTROM INTL AIRPORT 66 73 67 78 68 / 90 80 70 80 60 NEW BRAUNFELS MUNI AIRPORT 67 74 66 79 68 / 90 80 70 80 60 BURNET MUNI AIRPORT 62 69 62 75 66 / 70 80 70 80 60 DEL RIO INTL AIRPORT 67 76 66 80 67 / 80 70 70 80 50 GEORGETOWN MUNI AIRPORT 63 69 64 77 67 / 80 80 70 80 60 HONDO MUNI AIRPORT 68 76 68 81 68 / 90 80 80 80 60 SAN MARCOS MUNI AIRPORT 67 73 66 77 67 / 90 80 70 80 60 LA GRANGE - FAYETTE REGIONAL 70 76 69 80 69 / 90 80 70 70 50 SAN ANTONIO INTL AIRPORT 68 75 67 79 68 / 90 80 70 80 60 STINSON MUNI AIRPORT 69 77 69 80 69 / 90 80 70 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121730- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED ALONG WITH POOR DRAINAGE AREAS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY. RAINFALL TOTALS WILL BE NEEDED.
In the hours before
Special weather statement, May 11, 4:14 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 414 PM CDT MON MAY 11 2015 TXZ220-221-112200- ATASCOSA TX-WILSON TX- 414 PM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES UNTIL 500 PM CDT... AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF PLEASANTON. LITTLE MOVEMENT IS NOTED WITH THIS STORM. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLEASANTON...JOURDANTON...CHRISTINE...MCCOY AND INTERSTATE 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2902 9818 2894 9812 2873 9847 2898 9858 TIME...MOT...LOC 2111Z 073DEG 8KT 2892 9830 EMP
Special weather statement, May 11, 4:45 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT MON MAY 11 2015
TXZ183-112230-
VAL VERDE TX-
445 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...
AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LAKE
VIEW TO NEAR BOX CANYON-AMISTAD...AND MOVING NORTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2958 10124 2976 10084 2959 10080 2946 10108
2947 10109 2947 10115 2952 10118 2952 10125
2953 10126
TIME...MOT...LOC 2145Z 157DEG 12KT 2956 10088 2944 10114
ZEITLERLocal storm report, May 11, 5:00 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 8 NNW DEL RIO 29.48N 100.95W
05/11/2015 M0.88 INCH VAL VERDE TX PUBLIC
&&
EVENT NUMBER EWX1500330
CVPLocal storm report, May 11, 5:04 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 7 WNW DEL RIO 29.42N 101.00W
05/11/2015 M0.70 INCH VAL VERDE TX PUBLIC
&&
EVENT NUMBER EWX1500331
CVPLocal storm report, May 11, 5:12 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 5 SE LOEBAU 30.22N 96.82W
05/11/2015 LEE TX PUBLIC
A RESIDENT REPORTED TREE DAMAGE ON HIS PROPERTY AS WELL
AS ADJACENT PROPERTIES OFF PRIVATE ROAD 1271.
&&
EVENT NUMBER EWX1500332
PAYSpecial weather statement, May 11, 5:33 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT MON MAY 11 2015
TXZ222-112315-
KARNES TX-
533 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES COUNTY UNTIL
615 PM CDT...
AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELL...OR 11 MILES SOUTHWEST OF KARNES CITY...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COY CITY...ZUNKERVILLE AND EL OSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2879 9809 2879 9810 2882 9813 2888 9799
2875 9788 2870 9800
TIME...MOT...LOC 2229Z 286DEG 15KT 2878 9805
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.